# SDR SWAA2023092695464

- Difficulty date: August 30, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS727D+6 RBL11.5 WL156<[01] CORROSION ON STRAP FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. PART REPLACEMENT REQUIRED AS PER SRM 51-10-02.;[02] VERIFIED CORRECTIVE ACTION 1;[03] RECEIVED NEW AFT CARGO BAY FLOOR SPLICE STRAP BS727D+6 ON PO # 936406 INSTALL WILL BE ON CARD # TTG8Q00M72SC;[04] VERIFIED CORRECTIVE ACTION #3;[05] ADDED PARTS REQUIREMENT;[06] TASK COMPLETE
